# SDR FDEA202209112301

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N173FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63104
- Aircraft time: 6,092 hours, 2,998 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LEADING EDGE FORMER CRACKED AT OSS 499 0000491347 : RAMIREZ, DAVID   - 11-SEP-2022 23:10  REMOVED AND REPLACED CRACKED FORMER ON LH WING L/E OSS .499 IN REF. TO 767 SRM: 51-  40-02-0G. AND EA# H-5720-T0370559 P1(WO: 84069; SEQ: 148) THIS A MAJOR REPAIR SEE JPF   FOR OTHER WORK COMPLETED.
